On the A-integrability of singular integral transforms
Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 53-62.

In this article we study the weak type Hardy space of harmonic functions in the upper half plane R + n+1 and we prove the A-integrability of singular integral transforms defined by Calderón-Zygmund kernels. This generalizes the corresponding result for Riesz transforms proved by Alexandrov.

Dans cet article on étudie les espaces de Hardy de type faible des fonctions harmoniques dans le demi-espace supérieur R + n+1 . On démontre la A-intégrabilité des transformées d’intégrales singulières définies par les noyaux de Calderón-Zygmund. Cela généralise un résultat analogue pour les transformées de Riesz démontré par Alexandrov.

@article{AIF_1984__34_2_53_0,
     author = {Madan, Shobha},
     title = {On the $A$-integrability of singular integral transforms},
     journal = {Annales de l'Institut Fourier},
     pages = {53--62},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {2},
     year = {1984},
     doi = {10.5802/aif.963},
     mrnumber = {86b:44001},
     zbl = {0527.46047},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.963/}
}
TY  - JOUR
TI  - On the $A$-integrability of singular integral transforms
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 53
EP  - 62
VL  - 34
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.963/
UR  - https://www.ams.org/mathscinet-getitem?mr=86b:44001
UR  - https://zbmath.org/?q=an%3A0527.46047
UR  - https://doi.org/10.5802/aif.963
DO  - 10.5802/aif.963
LA  - en
ID  - AIF_1984__34_2_53_0
ER  - 
%0 Journal Article
%T On the $A$-integrability of singular integral transforms
%J Annales de l'Institut Fourier
%D 1984
%P 53-62
%V 34
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.963
%R 10.5802/aif.963
%G en
%F AIF_1984__34_2_53_0
Madan, Shobha. On the $A$-integrability of singular integral transforms. Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 53-62. doi : 10.5802/aif.963. https://aif.centre-mersenne.org/articles/10.5802/aif.963/

[1]A. B. Alexandrov, Mat. Zametki, 30, n° 1 (1981).

[2]N. Bary, Trigonometric Series, Pergamon, 1964.

[3]C. Fefferman and E. M. Stein, Hp spaces of several variables, Acta. Math., 129 (1972), 137-193. | MR | Zbl

[4]R. F. Gundy, On a theorem of F and M. Riez and an identity of A. Wald, Indiana Univ. Math. J., 30 (1981), 589-605. | MR | Zbl

[5]P. Sjögren and S. Madan, Poisson Integrals of absolutely continuous and other measures, (1983), to appear in Phil. Proc. Camb. Math. Soc. | Zbl

[6]E. M. Stein. Singular Integrals and differentiability properties of functions, Princeton University Press (1970). | MR | Zbl

Cited by Sources: